# SDR AALA20150417015

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 47,447 hours, 18,910 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Condition: Faulty
- Location: Nr 1 Vhf
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH VHF COMMS INOPERATIVE AFTER TAKEOFF.  TOWER REPORTS THEY WERE ABLE TO HEAR THE ACFT BUT CREW REPORTS THEY WERE UNABLE TO HEAR TOWER.  EMERGENCY DECLARED AND RETURNED TO DEPARTURE.  LANDING UNEVENTFUL.  R & R NR 1 VHF TRANSCEIVER & ACCOMPLISHED INSTALLATION CHECK IAW AMM 23-12-21.  SYS CHECKED NORMAL.
